# SDR ARWA9603005

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 570125141
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOTTOM SURFACE, INSPECTION PANEL CUT OUT SKIN IS CRACKED.  REMOVED AND REPLACED CRACKED SECTION IAW DER JOSSAIR, CO DRAWING ARW 950163-0014.
